MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAP
Medical Device Problem Codes Detachment of Device or Device Component (2907); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hyperglycemia (1905); Vomiting (2144)
Date of Event 05/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that her daughter was hospitalized and due to infection and high blood glucose was 1200 mg/dl on (b)(6) 2019.The customer¿s blood glucose level was 1200 mg/dl and 320 mg/dl at the time of incident.The customer was treated with manual, intravenous and insulin drip.The customer does not allege pump was under delivering.It was reported that the drive support cap was sticking out.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.The customer was advised that the insulin pump needs to be replaced.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test and dat test at 0.08770 inches.The stop (idle) current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and unexpected restart error test.Device uploaded properly using carelink.Drive support disk was inspected and no anomaly was noted.Device had minor scratched display window, scratched case, scratched reservoir tube window and cracked reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-751PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8631174
Report Number2032227-2019-05527
Device Sequence Number1655176
Product Code OZO
UDI-Device Identifier00643169507340
UDI-Public(01)00643169507340
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAP
Device Catalogue NumberMMT-751PNAP
Device Lot NumberA3751PNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2019
Initial Date Received by Manufacturer 05/18/2019
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSR, UNOMED INFSET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient Weight94